標題: CLASSICAL N=2 W-SUPERALGEBRAS FROM SUPERPSEUDODIFFERENTIAL OPERATORS
作者: HUANG, WJ
SHAW, JC
YEN, HC
應用數學系
Department of Applied Mathematics
公開日期: 7-一月-1995
摘要: We study the supersymmetric Gelfand-Dickey algebras associated with the superpseudodifferential operators of positive, as well as negative, leading order. We show that, upon the usual constraint, these algebras contain the N = 2 super Virasoro algebra as a subalgebra when the leading order is odd. The decompositions of the coefficient functions into N = 1 primary fields are then obtained by covariantizing the superpseudodifferential operators. We discuss the problem of identifying N = 2 supermultiplets and work out a couple of supermultiplets by explicit computations.
URI: http://dx.doi.org/10.1088/0305-4470/28/1/019
http://hdl.handle.net/11536/2105
ISSN: 0305-4470
DOI: 10.1088/0305-4470/28/1/019
期刊: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume: 28
Issue: 1
起始頁: 165
結束頁: 177
顯示於類別:期刊論文


文件中的檔案:

  1. A1995QB10300019.pdf